MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3940
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a chemolock¿ bag spike with clave¿ additive port where it was reported that unspecified chemo was leaking from the blue side port of the chemolock bag spike with clave additive port during infusion.There was patient involvement and potential chemotherapy exposure to patient/nurse.There was no adverse effect/harm after assessment.
 
Additional Manufacturer Narrative
Investigation summary: photo was provided showing a stick down on the clave side port.The internal seal was observed to be stuck down.The reported complaint can be confirmed.The probable cause is due to a salt lake city molding defect.The lot and molding tool number was found to fall under the scope of a corrective and preventative action (capa).A capa plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH CLAVE¿ ADDITIVE PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22341453
Report Number9617594-2025-01359
Device Sequence Number13054416
Product Code ONB
UDI-Device Identifier00887709095298
UDI-Public(01)00887709095298(17)300201(10)14309899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3940
Device Lot Number14309899
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO, MFR UNK.
Patient SexUnknown